# SDR USAA050745

- Difficulty date: June 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL SUPPORT CRACKED .750 INCH, FUSELAGE STATION 295 AT STRINGER S-16L.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 53-10-15, SRM 51-10-02.  (M)
